Translator Disclaimer
December, 1985 Asymptotic Properties of Least-Squares Estimates in Stochastic Regression Models
C. Z. Wei
Ann. Statist. 13(4): 1498-1508 (December, 1985). DOI: 10.1214/aos/1176349751

Abstract

Strong consistency of least-squares estimates in stochastic regression models is established under the assumption that the underlying model can be reparametrized so that the new design vectors are weakly correlated. An application to fixed-width interval estimation in stochastic approximation schemes is also discussed.

Citation

Download Citation

C. Z. Wei. "Asymptotic Properties of Least-Squares Estimates in Stochastic Regression Models." Ann. Statist. 13 (4) 1498 - 1508, December, 1985. https://doi.org/10.1214/aos/1176349751

Information

Published: December, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0582.62062
MathSciNet: MR811506
Digital Object Identifier: 10.1214/aos/1176349751

Subjects:
Primary: 62J05
Secondary: 62L20

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 4 • December, 1985
Back to Top